Stability analysis and L2-gain control for positive fuzzy systems by applying a membership-function-dependent Lyapunov function

Bo Zheng, Likui Wang, Xiangpeng Xie, Hak-Keung Lam

Research output: Contribution to journalArticlepeer-review

25 Downloads (Pure)

Abstract

Stability and L 2 -gain control for positive Takagi–Sugeno (T–S) fuzzy systems are further studied in this brief paper. First, considering that the system states are positive, some sufficient conditions of exponential asymptotic stability are obtained by applying a copositive Lyapunov function with membership-function-dependent (MFD) Lyapunov matrices. Based on a preset switching rule, the conditions are expressed as linear matrix inequalities by eliminating the nonconvex factors due to the time derivative of MFD Lyapunov matrices. Then, stability is extended to stabilization by designing a switching controller with time-varying controller gains such that the L 2 -gain performance requirements are satisfied. In addition, a quadratic switching strategy is established to further reduce conservativeness. Finally, the applicability and validity of the theoretical results are validated by two examples.

Original languageEnglish
Pages (from-to)22255-22265
Number of pages11
JournalNONLINEAR DYNAMICS
Volume111
Issue number24
DOIs
Publication statusPublished - 1 Nov 2023

Fingerprint

Dive into the research topics of 'Stability analysis and L2-gain control for positive fuzzy systems by applying a membership-function-dependent Lyapunov function'. Together they form a unique fingerprint.

Cite this